# SDR HALA2014070500099

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 95,078 hours, 16,870 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: No Test
- Location: Ww Fire
- Part time: 8 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE TEST INOPERATIVE.  REPLACED BELL CHIME WARNING CARD IAW AMM 31-51-04. CONDITION SAME.  RESET CAPTAIN`S AND CO-PILOT`S MASTER WARNING PUSH BUTTON, BELL CHIME OPS CHECKED GOOD. REPLACED MODULE ASSY, WARNING ELECTRONICS, BELL CHIME, OPS CHECK OK, OK FOR SERVICE.
